Silabat® Caplet, each caplet contains :
Guaifenesin 100 mg
Paracetamol 500 mg
Chlorphenamine maleate 2 mg
Pseudoephedrine HCl 30 mg
To relieve flu symptoms with cough.
DOSAGE AND ADMINISTRATIONS :
- Adults and children more than 12 years : 1 caplet, 3 times daily.
- Children 6 – 12 years : ½ caplet, 3 times daily.
- Hypersensitive patients.
- Patients with severe impaired hepatic function.
- Patients with hypertension, glaucoma, diabetes mellitus, hyperthyroidism, heart disease, prostatic hypertrophy, urinary retention.
- Patients treated with MAO inhibitor anti-depressant type.
WARNINGS AND PRECAUTIONS :
- Do not exceed the recommended dose.
- Use with caution in impaired renal and hepatic function patients.
- If the flu symptoms persists for 3 days or worsened contact your doctor or health care units immediately.
- Not recommended for children under 6 years, pregnant and breast feeding women, except as doctor’s direction.
- Discontinue treatment in case of insomnia, palpitations and dizziness.
- Do not drive a vehicle or operate machinery while taking this medication.
- Administration in patients consume alcohol may increase the risk of impaired hepatic function.
- Use with caution in concomitant administration with CNS depressant drugs.
DRUG INTERACTION :
Concomitant administration with MAO inhibitors anti-depressant type may cause hypertensive crisis.
ADVERSE REACTIONS :
- High dose and prolonged use may cause hepatic impairment.
- Sedation, drowsiness, gastrointestinal disturbances, psychomotor disturbances.
- Tachycardia, arrhythmia, dry mouth, palpitations, urinary retention.
Silabat® Caplet Box, 10 envelopes @ 1 strip @ 10 caplets Reg. No. DTL8502306804A1
STORE BELOW 30ºC
Manufactured by :
Sidoarjo – Indonesia